# SDR NSVA20110111001

- Difficulty date: January 9, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N191MJ
- Make and model: Saab 340B
- Aircraft serial: 191
- Aircraft time: 44,015 hours, 52,049 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FL200 85 MILES NORTHEAST OF LFK F/O'S FRONT WINDSHIELD CRACKED.  CREW NOTIFIED ATC AND CONTINUED TO IAH.  CREW DIDN'T DECLARE AN EMERGENCY AND A/C LANDED WITHOUT FURTHER INCIDENT.
